# SDR CA090406004

- Difficulty date: April 1, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,690 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 1018100321
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE INSP, THE RT UPPER TORQUE LINK WAS FOUND TO BE CRACKED AT THE CENTER JOINT. THE CRACK STARTED FROM THE GREASE HOLE AND SPREAD ABOUT 70 PERCENT ACROSS THE END.
